# SDR QXEA9900513

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 201-222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - TWO DENTS ABOVE STRINGER 29, RIGHT-HAND SIDE BELOW LAVATORY SERVICE PANEL AT STA 201 TO 222.  REPAIRED IAW DHC-8 RD 8-53-4086, SRM 51-40-00 SRM 51-20-16 AND SRM 51-20-36.
